Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Strattera updates

Posted by Lexxey on April 21, 2003, at 11:45:39

In reply to Re:Strattera updates, posted by dddiane on April 20, 2003, at 17:12:19

Your nice words made my day....and I will drop by. I got all over cuz I was real curious about both Strattera and Topamax and wanted to learn everything. I just talked to my doc today and I plan to go back on Topamax in a month when this Strattera is out of my system...I still feel it and I stopped 5 days ago. I will go back on Ritalin...it works fine with me.

Don't say that not wanting thin hair is vain. Hair is one the few things I like about my looks...what I have left!!! At almost 60 I still have red hair...or strawberry anyway. I feel lucky there. My aunt was 88 when she died ans still had 50% red hair.

I plan to use the supplements and Nioxin shampoo so hopefully that will help. It didn't happen until about 6 months into taking it.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lexxey thread:133458
URL: http://www.dr-bob.org/babble/20030417/msgs/221150.html